MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ARSENAL SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC. ARSENAL SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 47127
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The set screw remains in the patient.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.A radiograph image was provided and confirmed the event.If additional information is received, a supplemental report will be filed accordingly.
 
Event or Problem Description
A patient underwent a posterior spinal procedure.At the two-week postoperative visit, a radiograph image revealed a set screw completely detached from the tulip head.There are no plans for revision surgery.The surgeon will continue to monitor the patient to ensure the set screw does not migrate.

Brand Name
ARSENAL SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92208
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesely channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key19234077
Report Number2027467-2024-00046
Device Sequence Number6015596
Product Code KWP
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K152968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number47127
Device Catalogue Number47127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale